# SDR LYNX00012

- Difficulty date: April 21, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 971 hours, 743 cycles
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 4 Mlg
- Component: Wheel, Bfgoodrich
- Component part number: 4151171
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 4 MLG WHEEL ASSY OB BEARING ASSY FAILED DURING TAXI.  REMOVED AND REPLACED RT MLG AXEL, WHEEL SPEED TRANSDUCER,  NR4 BRAKE ASSY, AND NR4 MLG WHEEL ASSY.  REF LOG PAGES 005765,005766 AND 005767.
